Jump to content
Important Survey - Please Participate ×

My Taper Story - So Far...


[...]

Recommended Posts

Hello,

I was on clonazapam for about three years. I was prescribed it (1 to 1.5 mg) for anxiety and insomnia caused by depression. I loved it, to me it was a miracle drug. Now, it's my enemy and I regret having ever taken it. Around 2 months ago I told my doc I was going to stop taking it and he said okay. At the time I was taking it only for insomnia and only .5mg. I, somehow, knew to taper and I cut back by 25% and pretty quickly by 50%. Then I started feeling very odd and not sleeping. I did research online and discovered what I had jumped into. I read a study done on older people withdrawing (I'm 63) and it recommended timed-release melatonin. I began to take that and it has helped. I am now down to .0625mg for almost two weeks. I think I may just stop on Monday and get it over with. My problem, and it has been horrible, has been my mind. I live in what I call "brain fog". I function during the day, then I come to and spend a bit of time in reality. I am so detached from reality and I feel like I'm a different person. I also have small bouts with anxiety, usually over stuff I normally do. This forum has helped me a lot. Reading that it is brain damage and I will heal has been so encouraging!

 

Dan

Link to comment
Share on other sites

Great job tapering down! You've come down really fast, so what you are going through is not surprising. I'm sure things will only get better from here on out.
Link to comment
Share on other sites

×
×
  • Create New...